Extra Strength APAP Compare active ingredient to Extra Strength Tylenol #14548

$4.99$12.99

• High potency, aspirin-free relief from pain and discomfort associated with colds, arthritis, headache, muscle ache, menstrual cramps and fever
• Easy-to-swallow, film coated tablets
• Unit dose packets
• Two pills per packet

Each tablet contains:
Acetaminophen 500mg

Clear

Share our products with family and friends !!

Description

Extra Strength APAP Compare active ingredient to Extra Strength Tylenol.

Additional information

Packets

10, 20, 30, 50, Full Box

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.